MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Model Number 78-50040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the implant needed to be burred down due to the device not sitting flush with the bone.There was no significant surgery delay and the surgery was completed successfully with no adverse events to the patient.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h4, h6.The reported event could not be confirmed as no intra-operative images were provided.A sketch was provided, which indicated that the peek implant required modification in the inferior/posterior area of the implant near the lambdoidal suture, not near sagittal suture as initially reported.The implant was burred down in this area.In the analysis of the peek design, it was found that the ct scan provided for implant designwas taken on (b)(6) 2019.Thus, the scan was approx.3 years and 11 months old at the time of surgery.A respective ct age warning was placed in the design proposal.During this period of time anatomical changes can occur and may require modification to the implant.Likely root causes that were identified are anatomical changes or the formation of calcifications on the defect¿s edges.For further investigation, a post-op ct scan would be required, which was not provided.Overall, no deviation in the implant design was found.The implant was designed as requested by the customer and according to all quality instructions.Further, the dhr rereview showed that the implant was manufactured to specification.H3 other text : not available.

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT PRIORITY, XL
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key17183204
Report Number0008010177-2023-00044
Device Sequence Number6518479
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number78-50040
Device Catalogue Number78-50040
Device Lot Number2305171065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown